MAUDE Adverse Event Report: CARL ZEISS MEDITEC AG (JENA) VISUMAX; FEMTOSECOND LASER SYSTEM FOR REFRACTIVE CORRECTION

CARL ZEISS MEDITEC AG (JENA) VISUMAX; FEMTOSECOND LASER SYSTEM FOR REFRACTIVE CORRECTION
Catalog Number 000000-2217-569
Medical Device Problem Codes Unintended Movement (3026); Device Fell (4014)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/18/2024
Type of Reportable Event Malfunction
Event or Problem Description
During surgery, while the patient was lying on the pss, the z-motor broke causing the pss to fall down.When the incident happened the surgery process had not start yet.There is no report of any negative impact to the patient.
 
Additional Manufacturer Narrative
Description of changes: field a4: added "patient weight".Field b4: added "date of this report" 8/26/2024.Field d4: corrected udi number.Field g3: updated "date received by manufacturer" to "08/14/2024".Field g6: checked "30 days", updated to "follow-up, # 1".Field h2: checked "correction" and "device evaluation".Field h4: corrected device manufacture date.Field h6: updated "investigation findings" code "3243" and updated " investigation conclusion" to "23".Field h11: added description of changes.

Brand Name
VISUMAX
Common Device Name
FEMTOSECOND LASER SYSTEM FOR REFRACTIVE CORRECTION
Manufacturer (Section D)
CARL ZEISS MEDITEC AG (JENA)
carl zeiss promenade 10
jena 7745
GM  7745
Manufacturer (Section G)
CARL ZEISS MEDITEC AG (JENA)
carl zeiss promenade 10
jena, thueringia 7745
GM   7745
Manufacturer Contact
manjaya hegde
5300 central parkway
dublin, CA 94568
9252164697
MDR Report Key19757494
Report Number9615030-2024-00014
Device Sequence Number13013022
Product Code OTL
UDI-Device Identifier04049471095036
UDI-Public(01)04049471095036(11)211101
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P150040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number000000-2217-569
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2024
Supplement Date Received by Manufacturer08/14/2024
Initial Report FDA Received Date07/16/2024
Supplement Report FDA Received Date09/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/01/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown
Patient Weight50 KG